# SDR FDEA201305271093

- Difficulty date: May 27, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N988FD
- Make and model: Boeing 757222
- Aircraft serial: 26705
- Aircraft time: 59,237 hours, 21,006 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N3471
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BS 540 -560 BETWEEN STR 26L AND STR 26R EXTERIOR   SURFACE, HAS NICKS AND SCRATCHES.  REPAIRED IAW SRM 53-00-01, FIG 201, REPAIR 16, REV 109. REPAIR IS CAT B MAJOR.
